# SDR DALA12016545649

- Difficulty date: December 15, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 50,764 hours, 18,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 17D IS INOPERATIVE IAW MM A-33-51-00-201-925A-A.  REMOVED AND INSTALLED EMERGENCY LIGHT IN ROW 17D.  ACFT IS OK FOR CONTINUED SERVICE.
